# SDR SWIA202511240009

- Difficulty date: November 9, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 20,180 hours, 13,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK FLANGE BETWEEN FR 84 - 85 CORRODED.  PERFORMED REPAIR ON THE SEAT TRACK IAW SRM 53-00-10, REPAIR 01P AND ETD2022-170-022163 REV C.
